# SDR FDEA201310022377

- Difficulty date: October 2, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE FOUND CORRODED AT BS 1701-1741, RBL 75.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 5 REVISION 53 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISON 117.
